| Model Number |
4050 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.D4.A full udi is not available as the lot number for this sensor is unavailable.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6) e1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.
Event or Problem Description
The customer reported "spo2 99 perfusion index 2.28 good quality plethysmographic waveform measurement remained unchanged even with the hand covered.Arterial blood gas analysis sao2 88.8".There was no patient impact or consequence reported.